# SDR DL72S961827

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 651751738
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 1 INCH CRACK IN THE CHANNEL AT FS 1263, TORQUE BOX.  REPLACED PER BOEING S/B 53-0129.
